Alert archive / New York / Small Craft Advisories in 2022

Small Craft Advisory 16, NWS Buffalo, NY

February 8, 2022

NWS Buffalo, NY issued this small craft advisory at Feb 8, 2022, 6:09 AM EST. It took effect at Feb 8, 2022, 10:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2022, 6:09 AM EST (11:09 UTC)
In effect from
Feb 8, 2022, 10:00 AM EST
Expired
Feb 8, 2022, 9:42 PM EST
In force
12 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

432 
WHUS71 KBUF 081109
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
609 AM EST Tue Feb 8 2022

LEZ040-041-081915-
/O.NEW.KBUF.SC.Y.0016.220208T1500Z-220208T2100Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
609 AM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM
EST THIS AFTERNOON...

* WHAT...Southwest winds 15 to 20 knots expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 10 AM this morning to 4 PM EST this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-043-081915-
/O.NEW.KBUF.SC.Y.0016.220208T1500Z-220209T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
609 AM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
10 PM EST THIS EVENING...

* WHAT...West winds 15 to 20 knots expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Sodus Bay.

* WHEN...From 10 AM this morning to 10 PM EST this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ044-081915-
/O.NEW.KBUF.SC.Y.0016.220208T1500Z-220209T0600Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
609 AM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
EST WEDNESDAY...

* WHAT...West winds 15 to 20 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Sodus Bay to 
  Mexico Bay.

* WHEN...From 10 AM this morning to 1 AM EST Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-081915-
/O.NEW.KBUF.SC.Y.0016.220208T1800Z-220209T0600Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
609 AM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM EST WEDNESDAY...

* WHAT...West winds 10 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...From 1 PM this afternoon to 1 AM EST Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
308 
WHUS71 KBUF 081756
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1256 PM EST Tue Feb 8 2022

LEZ040-041-082100-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-220208T2100Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1256 PM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 20 knots.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-043-090300-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-220209T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
1256 PM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Southwest winds 15 to 20 knots.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Sodus Bay.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ044-090300-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-220209T0600Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1256 PM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

* WHAT...West winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from Sodus Bay to 
  Mexico Bay.

* WHEN...Until 1 AM EST Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-090300-
/O.CON.KBUF.SC.Y.0016.220208T1800Z-220209T0600Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1256 PM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 1 AM EST Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JLA
514 
WHUS71 KBUF 082039
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
339 PM EST Tue Feb 8 2022

LEZ040-041-090000-
/O.EXT.KBUF.SC.Y.0016.000000T0000Z-220209T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
339 PM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-043-090300-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-220209T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
339 PM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Sodus Bay.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ044-090445-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-220209T0600Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
339 PM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

* WHAT...West winds 15 to 20 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Sodus Bay to 
  Mexico Bay.

* WHEN...Until 1 AM EST Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-090445-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-220209T0600Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
339 PM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

* WHAT...West winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 1 AM EST Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
629 
WHUS71 KBUF 082341
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
641 PM EST Tue Feb 8 2022

LEZ040-041-090045-
/O.EXP.KBUF.SC.Y.0016.000000T0000Z-220209T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
641 PM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

$$

LOZ042-043-090300-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-220209T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
641 PM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Southwest winds 15 to 20 knots.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Sodus Bay.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ044-090600-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-220209T0600Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
641 PM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

* WHAT...Southwest winds 15 to 20 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Sodus Bay to 
  Mexico Bay.

* WHEN...Until 1 AM EST Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-090600-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-220209T0600Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
641 PM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

* WHAT...Southwest winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 1 AM EST Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
750 
WHUS71 KBUF 090242
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
942 PM EST Tue Feb 8 2022

LOZ042-043-090345-
/O.CAN.KBUF.SC.Y.0016.000000T0000Z-220209T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
942 PM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves will diminish overnight.

$$

LOZ044-045-090345-
/O.CAN.KBUF.SC.Y.0016.000000T0000Z-220209T0600Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
942 PM EST Tue Feb 8 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves will diminish overnight.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 4:18 AM EST, 1 hour 51 minutes earlier.

Area forecast discussion, Feb 8, 4:18 AM EST, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
418 AM EST Tue Feb 8 2022

.SYNOPSIS...
Periods of snow and/or rain showers this week will result in a
fairly quiet week in weather. The one exception being east of Lake
Ontario where lake snows will result in near advisory level snow
amounts at times. Below normal temperatures today, followed by
mostly above normal temperatures through the rest of the work week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Current radar imagery is showing an area of light snow moving into
WNY behind the earlier passing cold front as a trough moves into the
region. Current temps in the mid 20s to near 30 for areas under
increased cloud cover, for areas east and southeast of Lake Ontario
where skies are still mostly clear, temps drop off to the low
20s and teens.

Today, a weakening surface low will track east from the ON/QC
province boundary, toward the Canadian Maritimes, becoming more of
an open wave on the western fringe of a stronger storms system
impacting New England. Behind the earlier passing cold front, 850H
temps will drop to around -13C, cool enough to support a lake
response off of both lakes. The passing trough will generate
widespread snow showers for most of WNY initially, before snow
transitions to lake effect with a WSW flow. Off of Lake Erie, lake
snow potential will peak during the late morning time frame as a
trough axis moves through and there is ample low level moisture
within the trough. Inversion heights during this time briefly get up
to around the 6kft range, before decreasing through the day. Off of
Lake Erie, snow amounts of around 1 to 3 inches will be possible,
with the greatest amounts over the higher terrain near Lake Erie.
Lake snows off of Lake Erie should mostly wind down by mid-
afternoon as ridging increases over WNY.

Similar conditions for Lake Ontario can be expected, but with
slightly higher inversion heights up around 7kft, and briefly
nearing 8kft. The fetch over Lake Ontario will also be more
favorable with a nearly westerly wind down the entire length of the
lake, before shifting more toward the WSW later in the afternoon.
Daytime amounts off of Lake Ontario of around 1 to 3 inches is
expected, with additional lake snows into the evening off of Lake
Ontario. Temperatures today will be in the mid 20s to low 30s for
the entire area

Tonight, lake snow will continue off of Lake Ontario, but start to
shift toward the north as winds shift form the west to the west-
southwest. This will result in areas north of the Tug Hill to have
some accumulating snow as well. Most of the snow off of Lake Ontario
will scatter out by the late evening as ridging increases over the
area, causing lowering inversion heights. For areas under the Lake
Ontario lake snows, 1 to 3 inches will be possible, mostly
concentrated on the northern portion of the Tug Hill and the
southern third of Jefferson County. Lows tonight will be in the
upper teens to around 20.

Wednesday, an area of low pressure will track across the northern
Great Lakes. Out ahead of the area of low pressure, the warm front
associated with the system will cross WNY early, followed by the
cold front that will push across most of western NY during the day
on Wednesday. Currently looks like a broken line of showers will
track across the area with the cold frontal passage. Temperatures
will be warm enough for rain in the lower elevations and a mix of
rain and snow for the higher terrain. As the cold front tracks
across the area, temps will cool enough for precip to change over to
snow. Highs on Wednesday will be in the low to mid 40s for areas
south of Lake Ontario; for areas east of Lake Ontario, where earlier
warm air advection isn't as strong, temperatures will be in the mid
to upper 30s.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
Wednesday night...a secondary front will bring yet another push
of colder air into the region overnight. This will also drive
an uptick in snow shower activity across the CWA...along with
some enhancement activity east of the lakes. Have again raised
POPs to reflect growing confidence of this outcome.

Thursday...the final push of colder air aloft will arrive behind a
third front. This will finally drive 850 hPa temps down to -11C/-13C
which will likely be enough to support a period of organize lake
effect snows by late in the day.

Thursday night...the core of the coldest air aloft will move through
the region with ongoing organized lake effect. Westerly flow..longer
fetch..and some upstream priming will support decent accumulating
snows east of Lake Ontario. Enough so...have added this mention in
the HWO. Off Lake Erie...the shorter fetch will likely limit
accumulations. That said...any upstream connections will lend a
helping hand to produce some minor accumulations. Wrapping this
disco up...it still looks like it will be a short lived event.
02/12Z guidance suggest that lake snows off both lakes will weaken
over the course of the night. This will be due to the slow but
steady loss of synoptic moisture and also falling equilibrium
levels.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
After a mainly dry start to the close of the work week, chances for
snow showers will ramp up once again toward later Friday ahead of
the next upper trough and associated surface cold front approaching
from the central Lakes. Surface cold front plows across western and
northcentral NY sometime later Friday night through the first half
of Saturday with a likely burst of snow showers along and ahead of
the FROPA. Much colder air filters in across the area for the second
half of Saturday into the finish of the weekend with at least the
chances for some limited lake effect snow downwind of the Lakes.
High pressure and drier air builds across the area later Sunday into
Sunday night. Despite the drier air and increased subsidence, there
may be some lingering scattered light snow showers continuing off
the Lakes due to the persistence of very cold air flowing across the
lake surface. Low level winds back to the southwest toward the tail
end of the period ahead of a weakening clipper type system moving
across the Great Lakes in the northwesterly flow aloft.

Otherwise, after temperatures remain near to a little above average
Friday and Saturday, readings will take a dive back to well below
average for Sunday and Monday.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
An approaching trough will cause lowering cigs to MVFR and snow
showers across the area. Periods of IFR cigs will be possible for
the higher terrain of the Southern Tier (JHW). Reduced vsbys to 2
miles will be possible at times in lake snow showers, but with a
mostly WSW flow, most TAF sites should avoid the reductions to the
vsbys.

Tonight, becoming mainly VFR from west to east behind dissipating
lake snows.

Outlook...

Wednesday...Mainly VFR.

Thursday...MVFR to VFR. Chance of snow showers.

Friday and Saturday...MVFR. Chance of snow showers.

&&

.MARINE...
Light southwest winds 15 kts or less this morning, with a cold front
moving across the waters early this morning. Behind the front winds
will become westerly today and again approach 15 knots or so, with
the strongest winds along the eastern Lake Ontario shoreline. This
will be close to small craft criteria, and may require headlines for
eastern portions of Lake Ontario.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...SW
NEAR TERM...SW
SHORT TERM...AR
LONG TERM...JM
AVIATION...SW
MARINE...Apffel/JLA/SW/Thomas
Hazardous weather outlook, Feb 7, 4:09 PM EST, 14 hours before
Hazardous Weather Outlook
National Weather Service Buffalo NY
409 PM EST Mon Feb 7 2022

NYZ001>005-010>014-019>021-085-082115-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee-
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
409 PM EST Mon Feb 7 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-082115-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
409 PM EST Mon Feb 7 2022

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-082115-
Oswego-Jefferson-Lewis-
409 PM EST Mon Feb 7 2022

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

Accumulating lake snows are possible east of Lake Ontario late
Thursday afternoon and Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Small Craft Advisories in New York, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.